EconPapers    
Economics at your fingertips  
 

Monotonic limit theorem for BSDEs with regulated trajectories

Mohamed Marzougue

Statistics & Probability Letters, 2021, vol. 176, issue C

Abstract: In this paper, a new monotonic limit theorem for regulated processes is developed, from that proved by Peng (1999). This theorem is a useful tool to prove the existence theorem of reflected backward stochastic differential equation when the barrier has regulated trajectories (not necessarily right-continuous) by means of penalization method.

Keywords: Monotonic limit theorem; Regulated processes; Reflected backward stochastic differential equations; Penalization method (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715221001139
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221001139

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109151

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221001139